# SDR SWAA980165

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1016, 1014
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CORROSION ON FLOOR SUPPORT STRAP AT BS 1016, 1014 AND 1006 LBL 2.5 AND 7.5, WL 208.  REMOVED AND REPLACED PER BOEING SRM.
